MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VANTAGE SCHROEDER TENAC F; M7 - OB-GYN

INTEGRA LIFESCIENCES MANSFIELD VANTAGE SCHROEDER TENAC F; M7 - OB-GYN
Model Number V930-965
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This is 3 of 3 reports linked to mfg report numbers: 3014334038-2022-00127 and 3014334038-2022-00128.A facility reported that the vantage schroeder tenaculum forceps (v930-965) was very stiff and clamped down hard on the patient's cervix causing bleeding.It was reported that there was no adverse consequences to the patient following the event.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The vantage schroeder tenaculum forceps were returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Visual/functional evaluation of the tenaculum forceps found that the unit was in used condition with the hinges stiff due to wear.The points were sharp and met specifications.No manufacturing, workmanship or material deficiency has been identified.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
N/a.

Brand Name
VANTAGE SCHROEDER TENAC F
Common Device Name
M7 - OB-GYN
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14766165
Report Number3014334038-2022-00129
Device Sequence Number16477421
Product Code HDC
UDI-Device Identifier10381780177616
UDI-Public10381780177616
Combination Product (Y/N)N
PMA/510(K) Number
K082349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV930-965
Device Catalogue NumberV930-965
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown